Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Anyone else have this?

I just started new birth control last monday and i have been having pain in my ribs the past couple days. the birth control is the only thing i can think of. it is loestrin 24 fe. anyne else have this issue? if so did it go away or did you have to switch?

 
newlife627

Asked by newlife627 at 12:08 PM on Mar. 28, 2011 in Health

Level 14 (1,778 Credits)
This question is closed.
Answers (1)
  • the extra hormones could be causing cysts. I've always had this problem when changing a birth control but eventually your body should get used to the change and cysts won't be such an issue. If you continue having the problem after a few months out, your body isn't getting in balance and I'd try something new. good luck!
    spastic_poodle

    Answer by spastic_poodle at 12:13 PM on Mar. 28, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN